# SDR FXGA20240426001

- Difficulty date: April 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N962CE
- Make and model: Doug MD 83
- Aircraft serial: 53471
- Aircraft time: 46,075 hours, 25,545 cycles
- Engine: Pwa JT8D219
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unlock Cylinder
- Part number: 59518395001
- Part serial: DVA0131
- Condition: Leaking
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NOSE LANDING GEAR FAILED TO EXTEND WITH NORMAL MEANS, CYCLED GEAR AND NOSE GEAR EXTENDED NORMALLY. LANDED WITH NO FURTHER INCEDENT
